Forum

tecfidera

hi i have been put on tecfidera to manage my ms about 4 weeks ago and have been having bad headaches, stomach cramps, diaroeah and hot flushing, dont feel very good about carrying on taking this, will the side effects get better? on the tecfidera website it says that it will whats other peoples thoughts about this drug, other sites i have been on have positive comments about how effective it is, dunno whats worse dealing with symptons of ms or the side effects of this drug!

Really good treatment for MS but I had to come off it as it was lowering my bloods too much.

Hi, I started it seven weeks ago and also suffered with stomach cramps, feeling sick, flushing. I woke one morning at 5am and was pink all over, took antihistamine and was ok 2hours later. Didn’t happen again but I have stopped taking it and seeing my ms nurse in a couple of weeks to talk about meds. Good luck whatever you choose x

1 Like

Hi

I’ve been on this drug for a bit and suffered from stomach aches, flushing (face felt like it was on fire) and I felt sick a lot. It was really tough to start with (and I thought to myself what have I done) however it did stabilise and now I experience little to no side effects apart from the very very occasional flushing. I hope this helps a little. The drug seems to be doing a good job in my case.

best wishes x

Hi cupcake girl, how long were you on it before it stabilised please?

It took about 3 months to stabilise. It was a hard few months. The tecfidera support line were great though, they rang up loads and i could ring them as well.

x